# SDR AWXA200400774

- Difficulty date: July 10, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 18,737 hours, 7,331 cycles
- Engine: Iae V2500A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: D53472102206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-04 CHECK EXFOLIATION CORROSION WAS FOUND ON UPPER IB SPLICE PLATE (COUPLING) BEAM Y1292 LT AT FR 68.  MAINTENANCE REMOVED CORRODED UPPER IB SPLICE PLATE ON BEAM Y1292 LT AT FR 68.  FABRICATED A NEW REPLACEMENT SPLICE PLATE; INSTALLED REPAIR PART IAW SRM 51-72-11, PG. 1-2.
